Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 49, NWS New York, NY
NWS New York, NY issued this severe thunderstorm warning at Jul 22, 2019, 6:35 PM EDT for 7 counties in New York; Hudson County, Union County, New Jersey. It was in force for 40 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2019, 6:35 PM EDT (22:35 UTC)
- Expired
- Jul 22, 2019, 7:15 PM EDT
- In force
- 40 min
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hudson County, NJ, Union County, NJ, Bronx County, NY, Kings County, NY, Nassau County, NY, New York County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY
The radar
The Philadelphia radar (KDIX), 83 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:07 PM EDT | TSTM WND GST 64 | 1 E Point Lookout, NY | |
| Jul 22, 7:07 PM EDT | MARINE TSTM WIND 64 | 1 E Point Lookout, NY | 55.7 KT GUST. |
| Jul 22, 7:08 PM EDT | TSTM WND DMG | Ronkonkoma, NY | TREE DOWN ON HOUSE. |
| Jul 22, 7:10 PM EDT | TSTM WND DMG | East Meadow, NY | TREE DOWN ON OAKDALE ROAD BETWEEN HUDSON AND KENMORE STREET. |
| Jul 22, 7:13 PM EDT | TSTM WND DMG | East Meadow, NY | TREE DOWN ON BERNICE DRIVE BETWEEN ERNEST CT AND CONCORD DR. |
| Jul 22, 7:14 PM EDT | TSTM WND DMG | 1 Nne North Bellmore, NY | TREE DOWN AT THE INTERSECTION OF JAY DRIVE AND WALTER ROAD. |
| Jul 22, 7:15 PM EDT | TSTM WND DMG | Levittown, NY | FOUR TREES DOWN ON HOUSES ON SPRING LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 22, 2:17 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.6 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1598 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
451
WUUS51 KOKX 222235
SVROKX
NJC017-039-NYC005-047-059-061-081-085-103-222315-
/O.NEW.KOKX.SV.W.0049.190722T2235Z-190722T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
635 PM EDT Mon Jul 22 2019
The National Weather Service in Upton NY has issued a
* Severe Thunderstorm Warning for...
Hudson County in northeastern New Jersey...
Southern Union County in northeastern New Jersey...
Queens County in southeastern New York...
Richmond County in southeastern New York...
Bronx County in southeastern New York...
Western Suffolk County in southeastern New York...
Kings County in southeastern New York...
New York (Manhattan) County in southeastern New York...
Nassau County in southeastern New York...
* Until 715 PM EDT.
* At 634 PM EDT, severe thunderstorms were located along a line
extending from near Edison to near Highlands to 21 miles east of
Mantoloking, moving east at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Severe thunderstorms will be near...
Jersey City and Bayonne around 650 PM EDT.
Flatbush and Crown Heights around 655 PM EDT.
Flushing and Rockaway Beach around 700 PM EDT.
Jamaica and Valley Stream around 705 PM EDT.
Freeport and Garden City around 710 PM EDT.
Levittown and Plainview around 715 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4049 7427 4056 7421 4060 7422 4061 7444
4070 7421 4068 7414 4073 7412 4097 7339
4073 7281 4061 7326 4057 7356 4057 7376
4053 7394 4055 7396 4057 7393 4056 7401
4060 7404 4052 7413 4050 7422
TIME...MOT...LOC 2234Z 255DEG 58KT 4056 7436 4037 7401 3998 7365
HAIL...<.75IN
WIND...60MPH
$$
NVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:40 PM EDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 22, 3:40 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service New York NY
340 PM EDT Mon Jul 22 2019
.SYNOPSIS...
A frontal boundary remains stalled over the area into Tuesday,
with waves of low pressure developing along it. High pressure
then builds from the west, allowing the boundary to move east of
the area by Wednesday. High pressure remains over the area into
the weekend.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
An approaching cold front is triggering a few thunderstorms across
northwest parts of the area. These thunderstorms are forecast
to expand in intensity and coverage through the afternoon and
evening. With any thunderstorm development there is the
potential of strong gusty winds and frequent lighting and the
potential for urban flash flooding, especially across
northeastern New Jersey, the Lower Hudson Valley, NYC, Nassau
County, NY and southeastern Connecticut where storms may back
build and train across the same area. A flood watch remains in
effect and has been expanded into Fairfield and New Haven
counties in Connecticut. The threat for severe weather is
expected to diminish overnight but expect rainfall to continue
through Tuesday morning. See the hydrology section for more
information.
Additionally, veering winds with height in the vicinity of the
frontal boundary may support weak rotation, and the potential
for a weak/brief tornado.
Temperatures tonight will be in the mid to upper 60s to near 70.
There is a low rip current risk for Atlantic Ocean beaches today.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The frontal system will remain over the area, with the threat
for heavy rainfall and locally gusty winds continuing at least
into Tuesday morning, before building high pressure from the
west gradually allows the system to move offshore. With light
winds and recent moisture, fog may develop into Tuesday night.
Expect temperatures to be well below climatological normals on
Tuesday, then closer to normal overnight.
There is a moderate rip current risk for Atlantic Ocean beaches
on Tuesday morning, possibly becoming high in the afternoon.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Strong polar upper low drops into Hudson Bay during the mid to late
week, gradually shearing the closed low currently over Northern
Quebec towards Greenland. The associated deep Eastern US troughing
will slowly weaken through the week as a result, with weak upper
ridging signaled for the weekend ahead of the next closed
shearing eastward just north of the Great lakes.
At the surface, generally tranquil conditions expected, with weak
and elongated high pressure sprawled across the Eastern US in wake
of the offshore cold front slowly drifting eastward. A gradual
moderation in temps expected through the period, starting a
seasonable levels with comfortable humidity mid week and rising to
above seasonal with increasing humidity late week into the
weekend.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
A front will remain near the terminals today as a wave of low
pressure develops and moves along the front into tonight.
Showers and thunderstorms have developed across northern NJ and
the Lower Hudson Valley. As these storms approach, expect MVFR
conditions to develop. Some storms may become severe and
produce gusty winds and heavy rainfall, mainly in the 20-00Z
time frame. The MVFR or lower conditions and the threat of
Showers and isolated thunder will continue into the overnight
hours and Tuesday morning. VFR conditions will return during the
mid to late part of Tuesday.
Winds are generally light or out of the south-southeast, however
the forecast becomes tricky through the afternoon as a wave of low
pressure moves along the front. Winds should favor a SE
direction before veering to the W/NW later in the day and
tonight.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Low confidence wind forecast, amendments
likely.
KLGA TAF Comments: Low confidence wind forecast, amendments
likely.
KEWR TAF Comments: Low confidence wind forecast, amendments
likely.
KTEB TAF Comments: Low confidence wind forecast, amendments
likely.
KHPN TAF Comments: Low confidence wind forecast, amendments
likely.
KISP TAF Comments: Low confidence wind forecast, amendments
likely.
.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday afternoon...Scattered showers, with MVFR or lower
conditions expected.
.Wednesday though Saturday...VFR.
&&
.MARINE...
A front will remain stalled over the waters at least into
Tuesday, with waves of low pressure passing along it. Any
showers and thunderstorms that develop along or near the
boundary will likely have locally heavy downpours with
visibility restrictions, and the potential for gusty winds.
Winds will remain light outside of any thunderstorms.
A Small Craft Advisory is in effect for ocean seas to build near 5
ft and persist through Tuesday night.
In general seas will continue to gradually subside into mid week as
the system moves east and high pressure begins to build. Winds and
seas will then remain tranquil into the weekend with high pressure
over the area.
&&
.HYDROLOGY...
1.5 to 2 inches of average basin rainfall is expected into Tuesday
with locally higher amounts. The highest amounts are forecast to be
across parts of NYC and to the north and west. Urban and low-lying
flooding will be most likely. The flash flood watch remains in
effect for northeastern New Jersey and New Jersey and Lower Hudson
Valley, and has been expanded into Fairfield and New Haven counties
in Connecticut.
No hydrologic impacts are then expected through the remainder
of the week.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...Flash Flood Watch through Tuesday morning for CTZ005-006-009-
010.
NY...Flash Flood Watch through Tuesday morning for NYZ067>075-
176>179.
NJ...Flash Flood Watch through Tuesday morning for NJZ002-004-006-
103>108.
MARINE...Small Craft Advisory for hazardous seas from midnight tonight
to 6 PM EDT Tuesday for ANZ350-353-355.
&&
SYNOPSIS...Fig/NV
NEAR TERM...Fig
SHORT TERM...Fig
LONG TERM...NV
AVIATION...BC
MARINE...Fig/NV
HYDROLOGY...Fig/NV
EQUIPMENT...Hazardous weather outlook, Jul 22, 3:14 PM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook National Weather Service New York NY 314 PM EDT Mon Jul 22 2019 CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-176>179-231000- Northern Fairfield-Northern New Haven-Southern Fairfield- Southern New Haven-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 314 PM EDT Mon Jul 22 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ007-008-011-012-NYZ078>081-231000- Northern Middlesex-Northern New London-Southern Middlesex- Southern New London-Northwestern Suffolk-Northeastern Suffolk- Southwestern Suffolk-Southeastern Suffolk- 314 PM EDT Mon Jul 22 2019 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ330-335-338-340-345-350-353-355-231000- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 314 PM EDT Mon Jul 22 2019 ...SEVERE THUNDERSTORM WATCH 538 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 22, 4:59 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
459 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG PEEKSKILL 41.29N 73.92W
07/22/2019 WESTCHESTER NY PUBLIC
LARGE BRANCH DOWN DAMAGING A FENCE.
&&
JPLocal storm report, Jul 22, 5:04 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
504 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG SOMERS 41.29N 73.78W
07/22/2019 WESTCHESTER NY PUBLIC
TREE DOWN ON ROUTE 138.
&&
JPLocal storm report, Jul 22, 5:11 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
511 PM EDT MON JUL 22 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 PM TSTM WND DMG BROOKFIELD 41.48N 73.41W
07/22/2019 FAIRFIELD CT BROADCAST MEDIA
TREES AND LIMBS REPORTED DOWN. TIME IS ESTIMATED FROM
RADAR.
&&
JPSpecial weather statement, Jul 22, 5:43 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service New York NY
543 PM EDT Mon Jul 22 2019
NYZ075-176>178-222215-
Northern Queens-Southern Queens-Northern Nassau-Kings (Brooklyn)-
543 PM EDT Mon Jul 22 2019
...STRONG THUNDERSTORMS WILL AFFECT KINGS...QUEENS AND NORTHWESTERN
NASSAU COUNTIES...
At 543 PM EDT, a strong thunderstorm was located over Brooklyn
Heights, or over Crown Heights, moving northeast at 40 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
Jamaica and Forest Hills around 550 PM EDT.
Flushing and Laguardia Airport around 555 PM EDT.
Bayside and Whitestone around 600 PM EDT.
Great Neck and Port Washington around 605 PM EDT.
Sands Point around 610 PM EDT.
Glen Cove and Bayville around 615 PM EDT.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4066 7404 4070 7401 4071 7397 4080 7391
4079 7388 4080 7385 4080 7379 4081 7380
4080 7377 4088 7374 4086 7366 4091 7365
4093 7357 4090 7351 4077 7368 4076 7371
4075 7370 4074 7371 4061 7396
TIME...MOT...LOC 2143Z 219DEG 35KT 4070 7397
GoodmanSpecial weather statement, Jul 22, 5:55 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service New York NY
555 PM EDT Mon Jul 22 2019
CTZ007-008-010-011-222300-
Southern Middlesex-Northern New London-Northern Middlesex-Southern
New Haven-
555 PM EDT Mon Jul 22 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN NEW LONDON...
SOUTHEASTERN NEW HAVEN AND MIDDLESEX COUNTIES...
At 555 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Andover to Haddam to 6 miles southeast of
Milford. Movement was east at 20 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Colchester and Westbrook around 600 PM EDT.
Chester and Haddam around 610 PM EDT.
Lake Pocotopaug--East Hampton around 615 PM EDT.
East Haddam around 620 PM EDT.
Lebanon around 625 PM EDT.
Sprague and North Lyme around 630 PM EDT.
Lyme around 640 PM EDT.
East Lyme around 645 PM EDT.
Salem and Lisbon around 655 PM EDT.
Bozrah around 700 PM EDT.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4166 7216 4164 7199 4149 7211 4141 7222
4144 7224 4144 7227 4137 7228 4135 7235
4132 7235 4125 7244 4123 7290 4125 7291
4144 7264 4163 7249 4159 7247 4158 7247
4160 7233 4164 7233 4171 7224
TIME...MOT...LOC 2155Z 262DEG 16KT 4171 7235 4145 7256 4115 7298
NVSpecial weather statement, Jul 22, 6:12 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service New York NY
612 PM EDT Mon Jul 22 2019
NJZ004-006-103>108-NYZ071>075-176-222300-
Hudson-Eastern Union-Eastern Essex-Western Bergen-Western
Union-Western Essex-Eastern Bergen-Eastern Passaic-Kings
(Brooklyn)-Northern Queens-Bronx-Southern Westchester-New York
(Manhattan)-Richmond (Staten Is.)-
612 PM EDT Mon Jul 22 2019
...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT HUDSON...UNION...
BERGEN...EASTERN ESSEX...QUEENS...RICHMOND...BRONX...KINGS AND NEW
YORK (MANHATTAN) COUNTIES...
At 610 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Elizabeth to Tottenville. Movement
was northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Newark, Jersey City, Yonkers, Elizabeth, Flatbush, Flushing, Passaic,
Bayonne, Mott Haven, Hoboken, Bloomfield, East Tremont, Hackensack,
Linden and Orange.
Torrential rainfall and frequent cloud to ground lightning are also
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. Seek a safe shelter inside a building or vehicle. Do
not drive your vehicle through flooded roadways.
LAT...LON 4052 7425 4055 7425 4056 7422 4057 7421
4059 7421 4060 7422 4059 7428 4061 7431
4060 7442 4106 7403 4100 7390 4084 7375
4082 7378 4080 7377 4058 7402 4060 7403
4060 7404 4052 7415 4050 7426
TIME...MOT...LOC 2210Z 214DEG 33KT 4068 7423 4051 7420
GoodmanThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 10:15 PM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 21, 10:20 PM EDT | Special Weather Statement | OKX | Suffolk | 40 min |
| Jul 21, 10:21 PM EDT | Special Weather Statement | OKX | Richmond | 24 min |
| Jul 21, 10:24 PM EDT | Severe Thunderstorm Warning | OKX | Richmond | 36 min |
| Jul 21, 10:28 PM EDT | Special Marine Warning | OKX | 32 min | |
| Jul 21, 10:51 PM EDT | Special Marine Warning | OKX | 39 min | |
| Jul 21, 10:54 PM EDT | Special Marine Warning | OKX | 66 min | |
| Jul 21, 10:57 PM EDT | Special Weather Statement | OKX | Kings, Queens | 33 min |
| Jul 21, 10:58 PM EDT | Special Marine Warning | OKX | 21 min | |
| Jul 21, 11:06 PM EDT | Severe Thunderstorm Warning | OKX | Kings, Nassau, Queens | 24 min |
| Jul 21, 11:25 PM EDT | Special Marine Warning | OKX | 50 min | |
| Jul 22, 12:17 AM EDT | Special Marine Warning | OKX | 43 min | |
| Jul 22, 12:25 AM EDT | Special Weather Statement | OKX | Suffolk | 35 min |
| Jul 22, 1:27 AM EDT | Special Marine Warning | OKX | 48 min | |
| Jul 22, 2:17 AM EDT | Special Weather Statement | OKX | Rockland, Westchester | 43 min |
| Jul 22, 3:49 AM EDT | Small Craft Advisory for Hazardous Seas | OKX | 41 hr | |
| Jul 22, 6:14 AM EDT | Special Marine Warning | OKX | 61 min | |
| Jul 22, 2:29 PM EDT | Special Weather Statement | OKX | Orange | 46 min |
| Jul 22, 2:59 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Putnam, Rockland, Westchester | 61 min |
| Jul 22, 3:03 PM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland | 87 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | OKX | Rockland, Westchester | 52 min |
| Jul 22, 3:47 PM EDT | Special Weather Statement | OKX | Putnam, Westchester | 43 min |
| Jul 22, 3:56 PM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 49 min |
| Jul 22, 4:30 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Jul 22, 4:58 PM EDT | Flash Flood Warning | OKX | Orange, Putnam, Rockland, Westchester | 3 hr |
| Jul 22, 5:01 PM EDT | Severe Thunderstorm Warning | OKX | Orange, Rockland, Westchester | 59 min |
| Jul 22, 5:16 PM EDT | Severe Thunderstorm Warning | OKX | Bronx, New York, Rockland, Westchester | 44 min |
| Jul 22, 5:43 PM EDT | Special Weather Statement | OKX | Kings | 32 min |
| Jul 22, 5:44 PM EDT | Flash Flood Warning | OKX | Bronx, Kings, Nassau, New York, Queens, Richmond | 3 hr |
| Jul 22, 5:48 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Queens, Suffolk | 42 min |
| Jul 22, 5:51 PM EDT | Special Marine Warning | OKX | 54 min | |
| Jul 22, 5:58 PM EDT | Special Marine Warning | OKX | 47 min | |
| Jul 22, 6:12 PM EDT | Special Weather Statement | OKX | Bronx, New York, Richmond | 48 min |
| Jul 22, 6:18 PM EDT | Special Marine Warning | OKX | 57 min | |
| Jul 22, 6:22 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 38 min |
| Jul 22, 6:51 PM EDT | Special Marine Warning | OKX | 54 min | |
| Jul 22, 6:55 PM EDT | Areal Flood Advisory | OKX | Suffolk | 3 hr |
| Jul 22, 7:03 PM EDT | Special Weather Statement | OKX | Suffolk | 57 min |
| Jul 22, 7:10 PM EDT | Flash Flood Warning | OKX | Suffolk | 3 hr |
| Jul 22, 7:11 PM EDT | Special Marine Warning | OKX | 64 min | |
| Jul 22, 7:14 PM EDT | Severe Thunderstorm Warning | OKX | Nassau, Suffolk | 46 min |
| Jul 22, 7:25 PM EDT | Special Marine Warning | OKX | 95 min | |
| Jul 22, 7:28 PM EDT | Special Marine Warning | OKX | 76 min | |
| Jul 22, 7:40 PM EDT | Special Marine Warning | OKX | 79 min | |
| Jul 22, 4:52 PM EDT | Special Weather Statement | OKX | Essex, Union | 38 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.